Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: The Mathematical Career of Pierre de Fermat, 1601-1665. by Michael Sean Mahoney

Reviewed Work: The Mathematical Career of Pierre de Fermat, 1601-1665. by Michael Sean Mahoney
Review by: George Ouwendijk
Renaissance Quarterly
Vol. 50, No. 1 (Spring, 1997), pp. 334-335
DOI: 10.2307/3039384
Stable URL: http://www.jstor.org/stable/3039384
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
334
    334
  • Thumbnail: Page 
335
    335